The tracial topological rank of extensions of C∗-algebras
DOI:
https://doi.org/10.7146/math.scand.a-14433Abstract
Let 0→J→A→A/J→0 be a short exact sequence of separable C∗-algebras. We introduce the notion of tracially quasidiagonal extension. Suppose that J and A/J have tracial topological rank zero. We prove that if (A,J) is tracially quasidiagonal, then A has tracial topological rank zero.Downloads
Published
2004-03-01
How to Cite
Hu, S., Lin, H., & Xue, Y. (2004). The tracial topological rank of extensions of C∗-algebras. MATHEMATICA SCANDINAVICA, 94(1), 125–147. https://doi.org/10.7146/math.scand.a-14433
Issue
Section
Articles